# SDR CA000804006

- Difficulty date: July 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,462 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: AEB215101
- Condition: Failed
- Location: Hyd System
- Part time: 23,315 hours, 31,153 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 PROP STARTED SPINNING WHEN NR 1 HYDRAULIC STANDBY PUMP IN USE. NR 1 PRESSURE MANIFOLD ASSEMBLY REPLACED AND AIRCRAFT RETURNED TO SERVICE.
